| Model Number |
2321 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an ipg repositioning on (b)(6)2025, (related manufacturer reference number 3006705815-2025-01926), the physician was unable to advance the adapters because they were pliable.As a result, the adapters were explanted and replaced to address the issue.
Additional Manufacturer Narrative
The event of pliable bsx adapters was reported to abbott.During a pocket revision, the ipg was relocated due to significant weight loss.When attempting to plug in bsx adapters they were too pliable to insert into battery header.Issue resolved with new bsx adapters.Therapy restored post-op.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.